It is a blood thinner shot that is prescribed to use post of the prevent blood clots. I think they are horribly painful and wish I didn't panic and worry my ps into prescribing them for me! I am curious to know why other ladies are...
OMG YES, I'm on levonox too and does sting horribly bad!!!!! I had my tt on June 2nd and I've been taking them in my thighs since I came home from the hospital on the 3rd. My thighs are so badly black and blued from all the injections...
Best of luck Drea30 you're going to do great!
Thanks freefallwife and cougar 41, I'm really getting excited now and my chair just got delivered. I spent about 30 minutes scrubbing it down and I can't bear to think of who was in it before me lol!. Btw, I meant to say Hate before...
As I sit here reading, I'm waiting for my automatic lift chair/recliner that I rented for a month. The reality of the chair coming into my house is making me nervous! I am however very excited to finally have the tummy I used to have...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.